Journal of Mathematical Finance

Journal of Mathematical Finance

ISSN Print: 2162-2434
ISSN Online: 2162-2442
www.scirp.org/journal/jmf
E-mail: jmf@scirp.org
"The Analysis of Real Data Using a Stochastic Dynamical System Able to Model Spiky Prices"
written by Lorella Fatone, Francesca Mariani, Maria Cristina Recchioni, Francesco Zirilli,
published by Journal of Mathematical Finance, Vol.2 No.1, 2012
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
No relevant information.
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top